# SDR KPVA 2010 02

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 32,102 hours, 65,591 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Part number: 14SF7
- Part serial: 920913
- Condition: Overspeed
- Location: Nr 2
- Part time: 31,246 hours, 36,396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE DEPARTING RUNWAY 05 FROM MKK EXPERIENCED OVERSPEED ON NR 2 PROPELLER ON CLIMBOUT.  COMPLETED APPLICABLE CHECK LISTS, DECLARED AN EMERGENCY WITH MKK TOWER AND RETURNED TO RUNWAY 05 FOR LANDING AND CANCELLED THE EMERGENCY THEN CONTACTED DISPATCH.
